🌱 KidneyEnergy.com

← brief for 2026-10-19 · Transplant & xeno

Profound Tacrolimus-Induced Catatonic Encephalopathy in a Kidney Transplant Recipient With Mitochondrial Myopathy: A Cautionary Case of Reversible Neurotoxicity.

Article No results yet Peer reviewed

Key takeaways

This is a report on one patient who had a kidney transplant. The patient had a rare genetic condition and a severe brain reaction to a drug. The brain issues went away after the drug was changed. This is a single case report, so there are no trial results.

Who did this work

Ripa V (Renal and Pancreas Transplant Division, Cooperman Barnabas Medical Center, Livingston, New Jersey. Electronic address: [email protected].) · Geffner SR (Renal and Pancreas Transplant Division, Cooperman Barnabas Medical Center, Livingston, New Jersey.) · Rosenzweig MG (Renal and Pancreas Transplant Division, Cooperman Barnabas Medical Center, Livingston, New Jersey.) · Hanlon M (Renal and Pancreas Transplant Division, Cooperman Barnabas Medical Center, Livingston, New Jersey.) · Sun H (Renal and Pancreas Transplant Division, Cooperman Barnabas Medical Center, Livingston, New Jersey.)

Source

Article · Europe PMC, CKD · 2026-10-14
https://doi.org/10.1016/j.transproceed.2026.09.022